# SDR USAA2011050291730

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 34,301 hours, 13,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3690
- Condition: Inoperative
- Location: Cabin
- Part time: 31,991 hours, 12,232 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 396 - LAS-PHX - ABOUT HALF OF EMERGENCY LIGHTS IN CABIN ARE INOPERATIVE.  REMOVED AND REPLACED LEFT MIDDLE EMERGENCY POWER SUPPLY UNIT (EPSU) AND REPAIRED SHORTED WIRE AT ROW 20 LEFT.  OPERATIONAL CHECK WAS GOOD REF AMM 33-51-38.
